STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CORE MOTOR CONTROLLER; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Model Number |
5400050000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated during a procedure.There was no patient impact, no delay, no medical intervention, and no adverse consequences.